# SDR SWAA2023060144696

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SHEAR WEB BS 1014-1016 LBL 37-40 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED 3 EA FASTENERS IN L/H SHEAR WEB STA 1014-1016; LBL 37-40; WL 208 PER SRM 51-40-02-0G-0.;[03] REMOVED CORROSION ON L/H SHEAR WEB STA 1014-1016; LBL 37-40; WL 208 PER SRM 51-10-02-0G-0. 2EA AREAS BLENDED ARE 1.5' .800'; 1.6' BY .700'.;[04] REMOVED 4 EA FASTENERS IN L/H SHEAR WEB STA 1014-1016; LBL 37-40; WL 208 PER SRM 51-40-02-0G-0.;[05] CHANGED TO 4 EA FASTENERS REMOVED;[06] VERIFIED CORRECTIVE ACTION 1 AND 3.;[07] COMPLETED STEP 1.;[08] FOUND L/H SHEAR WEB STA 1014-1016; LBL 37-40; WL 208 TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM 53-70-51-1A-1.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUERMENT TABLE.;[10] ACCOMPLISHED UT THICKNESS READING IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. SEE ATTACHED GRID. EQUIPMENT USED: EPOCH 650 ID: ATS2342 CAL DUE: 07/2023  COMPLETED STEPS 2-4;[11] CHANGED REMAINING THICKNESS TO .037';[12] CHANGED REMAINING THICKNESS TO .037';[13] COMPLETED REPAIR TYPE;[14] REPAIR ACCOMPLISHED PER EA 23-152-01554.;[15] VERIFIED CORRECTIVE ACTIONS STEP 14.
